# SDR 2021FA0000233

- Difficulty date: August 10, 2021
- Submitted: August 14, 2021
- Operation: General aviation
- Aircraft: N576GD
- Make and model: Gulstm GVSPG500
- Aircraft serial: 72076
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 51090350001
- Part serial: 5109035000678
- Condition: Erratic
- Location: Oil Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ERRATIC TEMPERATURE INDICATION ON THE LEFT PRECOOLER INLET TEMPERATURE SENSOR
